A Survey of Classification Results for Solutions to the Liouville Equation
Year: 2024
Author: Xiaohan Cai, Mijia Lai
Journal of Mathematical Study, Vol. 57 (2024), Iss. 3 : pp. 398–424
Abstract
In this expository paper, we survey some results concerning the classification of solutions to the Liouville equation ∆u+e2u=0 in R2. .
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/jms.v57n3.24.10
Journal of Mathematical Study, Vol. 57 (2024), Iss. 3 : pp. 398–424
Published online: 2024-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 27
Keywords: Classification Liouville equation.
Author Details
Xiaohan Cai Email
Mijia Lai Email